# SDR UPS03840076

- Difficulty date: December 26, 2002
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 74,695 hours, 25,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  R1 LOWER AFT DOOR JAMB CORNER HAS A CRACK FOUND WITH NDT.  REMOVED DAMAGE IAW DC8 SRM 53-2-0.  FABBED FILLER, DOUBLER, TRIPLER IAW DC8 SRM 53-2-0.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 53-2-0.
